MathSciNet Relay Station
MathSciNet bibliographic data
MR2306653 37A17 (11H55 22E40 37A45)
Gorodnik, Alex; Weiss, Barak Distribution of lattice orbits on homogeneous varieties. Geom. Funct. Anal. 17 (2007), no. 1, 58–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement